# SDR IPXA2025090230228

- Difficulty date: August 29, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 28,173 hours, 17,442 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

**ATB** AFTER LIFTOFF FO LOST PDF AND MFD.  PERFORMED OPERATIONAL CHECK OF THE PFD AND MFD PER AMM 34-71-00. COULD NOT DUPLICATE OPS CHECK GOOD AT THIS TIME.
